MathSciNet Relay Station
MathSciNet bibliographic data
MR701634 42C05 (33A65)
Lubinsky, D. S.; Sharif, A. On the largest zeroes of orthogonal polynomials for certain weights. Math. Comp. 41 (1983), no. 163, 199–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement